VOL. 27 · NO. 4 | Winter 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 27 (4), (Winter 1983)
No abstract available
Articles
George Bachman, Panagiotis D. Stratigos
Illinois J. Math. 27 (4), 535-561, (Winter 1983) DOI: 10.1215/ijm/1256046245
KEYWORDS: 54D99, 06B99, 28A99
No abstract available
Maria E. Becker
Illinois J. Math. 27 (4), 562-570, (Winter 1983) DOI: 10.1215/ijm/1256046246
KEYWORDS: 28D15
No abstract available
Eric Hayashi
Illinois J. Math. 27 (4), 571-577, (Winter 1983) DOI: 10.1215/ijm/1256046247
KEYWORDS: 60G25
No abstract available
William G. Dwyer, Robert H. Szczarba
Illinois J. Math. 27 (4), 578-596, (Winter 1983) DOI: 10.1215/ijm/1256046248
KEYWORDS: 57R50, 57Q25
No abstract available
Roy Douglas
Illinois J. Math. 27 (4), 597-606, (Winter 1983) DOI: 10.1215/ijm/1256046249
KEYWORDS: 55P62
No abstract available
James M. Newman
Illinois J. Math. 27 (4), 607-611, (Winter 1983) DOI: 10.1215/ijm/1256046250
KEYWORDS: 35B45, 47G05
No abstract available
K. S. Sarkaria
Illinois J. Math. 27 (4), 612-613, (Winter 1983) DOI: 10.1215/ijm/1256046251
KEYWORDS: 05C15, 57M15
No abstract available
A. Kozlowski
Illinois J. Math. 27 (4), 614-623, (Winter 1983) DOI: 10.1215/ijm/1256046252
KEYWORDS: 55N20
No abstract available
Thomas E. Armstrong, Karel Prikry
Illinois J. Math. 27 (4), 624-658, (Winter 1983) DOI: 10.1215/ijm/1256046253
KEYWORDS: 28A35, 03E55, 60G30
G. J. Morrow
Illinois J. Math. 27 (4), 659-669, (Winter 1983) DOI: 10.1215/ijm/1256046254
KEYWORDS: 60B12, 60F17
No abstract available
Robert J. Daverman, Dennis J. Garity
Illinois J. Math. 27 (4), 670-690, (Winter 1983) DOI: 10.1215/ijm/1256046255
KEYWORDS: 57P99, 54B15, 57N60
No abstract available
Joseph A. Cima, Ian Graham
Illinois J. Math. 27 (4), 691-703, (Winter 1983) DOI: 10.1215/ijm/1256046256
KEYWORDS: 32D20
No abstract available
Back Matter
Illinois J. Math. 27 (4), (Winter 1983)
No abstract available
Back to Top